- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
PVCs, palpitations and obesity
Heed the advice your cardiologists gave you, take the atenolol, and continue to diet &exercise and lose weight. The significance of any rhythm abnormality lies in its causes and the effects on your circulation, for instance dizziness and/or fainting. Other than that, I can't say it nay better than you heard from your doctors, but if you need more information, please check these links for more information about palpitations and PVCs:
You’ll find these are rather common complaints and most people don’t need treatment, only reassurance once their heart proves OK. However, a patient with NEW onset of symptoms needs testing, both of the heart rhythm and a variety of blood tests to make sure there is no other heart problem.
Read more about Beta blockers here (they are very safe drugs that will help reduce the frequency of your PVCs):
I congratulate you for you efforts at losing weight. Please look at some the other information about diet etc. on my website:
Hope this helps,
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?